# SDR UPS97825054

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND SKIN BULGED AND FASTENER HEADS POPPED AT FS 1788 EXTERIOR, RT SIDE OF FWD TAIL SKID.  REMOVED AND REPLACED SKIN ON N/R 59X 647132.
